# SDR SWIA2019122747364

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Pin
- Condition: Missing
- Location: E/E Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FORWARD EQUIPMENT COMPARTMENT DOOR (211AL) MISSING LATCH PIN FOR HOLD OPEN ROD (MARKED).   INSTALLED NEW LATCH PIN ON HOLD OPEN ROD FOR EQUIPMENT COMPARTMENT DOOR (211AL) BY INSERTING IT INTO THE ATTACHING LANYARD
